# SDR CALA2025070706272

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 62,363 hours, 19,935 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: 0J002561
- Condition: Warning Message
- Location: Zone 100
- Part time: 58,370 hours, 16,791 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STBY INVERTER STATUS MESSAGE. REPLACED STATIC INVERTER MM 24-33-03, OPS CHECK GOOD.
